# SDR GLBA2014080500426

- Difficulty date: August 5, 2014
- Submitted: August 18, 2014
- Operation: Air carrier
- Aircraft: N192GL
- Make and model: Beech 1900D
- Aircraft serial: UE192
- Aircraft time: 38,050 hours, 47,625 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Condition: Cracked
- Location: Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A SCHEDULED INSPECTION,  FOUND A CRACK IN THE RT INBD RIB LOWER CAP ON THE JOGGLE JUST FWD OF THE WING SPAR, 0.625 INCHES IN LENGTH.   REPAIRED IAW EO 14-1900-57-004.  MAJOR REPAIR.
